Multiple-objective optimal designs for the hierarchical linear model

Moerbeek, Mirjam, Wong, Weng Kee . Journal of Official Statistics 2002. 18 (2) :291-303

Locate this article in:

Bibtex

@article{CIS-180554,
  Author = {Moerbeek, Mirjam and Wong, Weng Kee},
  Title = {Multiple-objective optimal designs for the hierarchical linear model},
  Journal = {Journal of Official Statistics},
  Volume = {18},
  Number = {2},
  Year = {2002},
  Pages = {291--303},
  Keywords = {Variance components, Sample size, Hierarchical data, optimality criteria}
}

Similar articles